Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Is having pain due to contraceptive pills normal ?

Iv been taking microgynon for about a year now, and i get what feels like really painfull period pains, its worse while im having my period but i have these pains all the time. Is something wrong?
Asked On : Wed, 2 Mar 2011
Answers:  1 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Ayurveda Specialist 's  Response
All the contraceptives has side effects. What are you feeling may be sideeffects of your contraceptives... these side effects dint you got knowledge about that before... NO i request you consult your nearest gynaecologist or physician with whom you concelling .be alert about the sideeffects of your contraceptives..
Answered: Wed, 2 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor